# SDR 2018FA0000086

- Difficulty date: January 18, 2018
- Submitted: March 13, 2018
- Operation: General aviation
- Aircraft: N72297
- Make and model: Bell UH-1H
- Aircraft serial: 6717147
- Engine: Lyc T53L13B
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Grip
- Part number: 204011121113
- Part serial: J121593
- Condition: Cracked
- Location: Hub
- Component: Hub, Bell
- Component part number: 204012101139
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER TANG LEADING EDGE HAS A CRACK EXTENDING THRU GRIP TANG TO BLADE BOLT BUSHING.  FOUND DURING PREFLIGHT INSPECTION.
